MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. STAGE 3 BOXING, PARAPAC PLUS, 310 POLAND; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL ASD, INC. STAGE 3 BOXING, PARAPAC PLUS, 310 POLAND; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Catalog Number 530A1167NPL
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event is unknown; no information has been provided to date.One device was received.The device was visually checked and found damaged gauge (needle was not on zero position).The complaint was replicated, found continuous flow issue.The cause was input manifold with old o-ring.Changed o-ring in input manifold assembly, changed gauge and performed functional testing.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.
 
Event or Problem Description
It was reported that there was a broken pressure gauge.There was unknown patient involvement.

Brand Name
STAGE 3 BOXING, PARAPAC PLUS, 310 POLAND
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key20030740
Report Number3011237704-2024-00169
Device Sequence Number8566260
Product Code BTL
UDI-Device Identifier35019315107478
UDI-Public(01)35019315107478(11)200708
Combination Product (Y/N)N
Initial Reporter CountryPL
PMA/510(K) Number
K123957
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number530A1167NPL
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/02/2024
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2024
Initial Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown